Alert archive / Tennessee / Flash Flood Warnings in 2019
Flash Flood Warning 10, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Feb 6, 2019, 11:27 PM CST for 8 counties in Tennessee. It was in force for 9 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 6, 2019, 11:27 PM CST (05:27 UTC)
- Expired
- Feb 7, 2019, 8:30 AM CST
- In force
- 9 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Rutherford County, TN, Sumner County, TN, Trousdale County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 6 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 11:48 PM CST | FLASH FLOOD | 1 Wsw Inglewood, TN | EAST NASHVILLE NEAR TRINITY LN AND ELLINGTON PKWY. PHOTOS OF BASEMENT PORTION OF HOME FLOODED. |
| Feb 7, 12:09 AM CST | FLASH FLOOD | Mount Juliet, TN | A LIST OF ROADS CLOSED DUE TO FLASH FLOODING. WOODRIDGE PLACE NEAR GOLDEN BEAR GATEWAY. W. DIVISION STREET NEAR MT. JULIET ELEMENTARY. OLD LEBANON DIRT ROAD NEAR PAGE DRIVE. CEDAR DRIVE BEHIND VALLEY CENTER. YOR ROAD NEAR LEBANON ROAD. |
| Feb 7, 2:15 AM CST | FLASH FLOOD | Lebanon, TN | WATER IS MOVING INTO DOWNTOWN LEBANON (US 231 AND W. SPRING STREET). WATER HAS GOTTEN INTO SOME OF THE BUILDINGS. |
| Feb 7, 2:30 AM CST | FLASH FLOOD | Lebanon, TN | SWIFT WATER RESCUE ON US 231 DUE TO FLASH FLOODING. |
| Feb 7, 4:20 AM CST | HEAVY RAIN 5.86 | 1 S Mount Juliet, TN | 5.86 INCHES OF RAIN REPORTED IN MT. JULIET JUST WEST OF MT. JULIET ROAD. |
| Feb 7, 5:05 AM CST | FLASH FLOOD | Mount Juliet, TN | THE FOLLOWING ROADS ARE STILL CLOSED IN MT. JULIET DUE TO FLASH FLOODING. WODDRIDGE PLACE NEAR GODLEN BEAR GATEWAY. W. DIVISION STREET NEAR MT. JULIET ELEMENTARY. OLD LEBANON DIRT ROAD NEAR PAGE DRIVE. YORK ROAD NEAR LEBAONON ROAD. |
| Feb 7, 6:00 AM CST | HEAVY RAIN 3.93 | 1 Ne Langford Cove, TN | 24 HOUR RAIN TOTAL FROM NWS NASHVILLE OFFICE |
| Feb 7, 6:05 AM CST | FLASH FLOOD | Lebanon, TN | DUE TO FLASH FLOODING THE MUSIC CITY STAR TRAIN HAS CANCELLED CUMMUTER RAIL SERVICE THIS MORNING DUE TO IMPASSIBLE TRACKS IN WILSON COUNTY. |
| Feb 7, 6:47 AM CST | HEAVY RAIN 6.12 | Nashville, TN | IN THE OPRYLAND/MCGAVOCK PIKE ARE 6.12 INCHES OF RAIN FELL. |
| Feb 7, 7:00 AM CST | HEAVY RAIN 5 | Hermitage, TN | IN EXCESS OF FIVE INCHES OF TOTAL RAINFALL WAS REPORTED IN HERMITAGE OVER THE PAST 24 HOURS. |
| Feb 7, 8:00 AM CST | HEAVY RAIN 6.1 | East Nashville, TN | 24 HOUR RAIN TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.5 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
776
WGUS54 KOHX 070527
FFWOHX
TNC021-037-043-149-165-169-187-189-071030-
/O.NEW.KOHX.FF.W.0010.190207T0527Z-190207T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1127 PM CST Wed Feb 6 2019
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Davidson County in Middle Tennessee...
Southeastern Dickson County in Middle Tennessee...
North central Rutherford County in Middle Tennessee...
Southern Sumner County in Middle Tennessee...
Northwestern Williamson County in Middle Tennessee...
Wilson County in Middle Tennessee...
Southeastern Cheatham County in Middle Tennessee...
Southwestern Trousdale County in Middle Tennessee...
* Until 430 AM CST.
* At 1124 PM CST, emergency management reported numerous water
rescues ongoing across the warned area, with many roads flooded
and closed. Radar estimates 3 to over 6 inches of rain have fallen
across the warned area today. Although heavy rain has ended, flash
flooding will continue for several more hours until waters recede.
* Some locations that will experience flooding include...
Gallatin, Lebanon, Ashland City, Nashville, Madison,
Hendersonville, Smyrna, Brentwood, La Vergne, Mount Juliet,
Goodlettsville, Forest Hills, Oak Hill, White Bluff, Belle Meade,
Kingston Springs, Lakewood, Pegram, Watertown and Hermitage.
This includes the following highways...
Interstate 40 between mile markers 180 and 249.
Interstate 65 between mile markers 73 and 98.
Interstate 24 between mile markers 37 and 62.
Interstate 840 between mile markers 64 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding. Remember, Turn Around Don't Drown!
&&
LAT...LON 3632 8616 3628 8614 3604 8605 3599 8721
3625 8720 3636 8661
$$
Shamburger3 follow-up statements
819
WGUS74 KOHX 070751
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
151 AM CST Thu Feb 7 2019
TNC021-037-043-149-165-169-187-189-071030-
/O.CON.KOHX.FF.W.0010.000000T0000Z-190207T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-Dickson TN-Rutherford TN-Sumner TN-Williamson TN-
Wilson TN-Cheatham TN-Trousdale TN-
151 AM CST Thu Feb 7 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CST FOR
DAVIDSON...SOUTHEASTERN DICKSON...NORTH CENTRAL RUTHERFORD...SOUTHERN
SUMNER...NORTHWESTERN WILLIAMSON...WILSON...SOUTHEASTERN CHEATHAM AND
SOUTHWESTERN TROUSDALE COUNTIES...
At 148 AM CST, emergency management reported numerous water rescues
had occurred across the warned area, with many roads flooded and
closed. The heavier rain has moved out of the warned area, and the
water should continue to subside.
Some locations that will experience flooding include...
Gallatin, Lebanon, Ashland City, Nashville, Madison, Hendersonville,
Smyrna, Brentwood, La Vergne, Mount Juliet, Goodlettsville, Forest
Hills, Oak Hill, White Bluff, Belle Meade, Kingston Springs,
Lakewood, Pegram, Watertown and Hermitage.
This includes the following highways...
Interstate 40 between mile markers 180 and 249.
Interstate 65 between mile markers 73 and 98.
Interstate 24 between mile markers 37 and 62.
Interstate 840 between mile markers 64 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3632 8616 3628 8614 3604 8605 3599 8721
3625 8720 3636 8661
$$
FB677
WGUS54 KOHX 070958
FFWOHX
TNC021-037-043-149-165-169-187-189-071430-
/O.EXT.KOHX.FF.W.0010.000000T0000Z-190207T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
358 AM CST Thu Feb 7 2019
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Davidson County in Middle Tennessee...
Southeastern Dickson County in Middle Tennessee...
North central Rutherford County in Middle Tennessee...
Southern Sumner County in Middle Tennessee...
Northwestern Williamson County in Middle Tennessee...
Wilson County in Middle Tennessee...
Southeastern Cheatham County in Middle Tennessee...
Southwestern Trousdale County in Middle Tennessee...
* Until 830 AM CST.
* At 354 AM CST, emergency management reported several roads still
closed in the warned area due to the flash flooding that occurred
yesterday evening. Water will continue to recede during the early
morning hours.
* Some locations that will experience flooding include...
Gallatin, Lebanon, Ashland City, Nashville, Madison,
Hendersonville, Smyrna, Brentwood, La Vergne, Mount Juliet,
Goodlettsville, Forest Hills, Oak Hill, White Bluff, Belle Meade,
Kingston Springs, Lakewood, Pegram, Watertown and Hermitage.
This includes the following highways...
Interstate 40 between mile markers 180 and 249.
Interstate 65 between mile markers 73 and 98.
Interstate 24 between mile markers 37 and 62.
Interstate 840 between mile markers 64 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3632 8616 3628 8614 3604 8605 3599 8721
3625 8720 3636 8661
$$
FB562
WGUS74 KOHX 071217
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
617 AM CST Thu Feb 7 2019
TNC043-149-187-071223-
/O.CAN.KOHX.FF.W.0010.000000T0000Z-190207T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dickson TN-Rutherford TN-Williamson TN-
617 AM CST Thu Feb 7 2019
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN DICKSON...NORTH CENTRAL
RUTHERFORD AND NORTHWESTERN WILLIAMSON COUNTIES IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3632 8616 3604 8605 3603 8638 3610 8652
3606 8653 3608 8653 3609 8655 3602 8659
3601 8674 3605 8693 3600 8704 3604 8706
3605 8718 3618 8715 3621 8719 3624 8718
3625 8719 3636 8661
$$
TNC021-037-165-169-189-071430-
/O.CON.KOHX.FF.W.0010.000000T0000Z-190207T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-Sumner TN-Wilson TN-Cheatham TN-Trousdale TN-
617 AM CST Thu Feb 7 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CST FOR
DAVIDSON...SOUTHERN SUMNER...WILSON...SOUTHEASTERN CHEATHAM AND
SOUTHWESTERN TROUSDALE COUNTIES...
At 613 AM CST, radar and gauge reports indicated 4 to 6 inches of
heavy rain fell across the warned area. The rain has ended across
the area but several roads are still closed due to the flash
flooding.
Some locations that will experience flooding include...
Gallatin, Lebanon, Ashland City, Nashville, Madison, Hendersonville,
Brentwood, Mount Juliet, Goodlettsville, Forest Hills, Oak Hill,
Belle Meade, Kingston Springs, Lakewood, Pegram, Watertown,
Hermitage, Rural Hill, Bellevue and Antioch.
This includes the following highways...
Interstate 40 between mile markers 185 and 249.
Interstate 65 between mile markers 74 and 98.
Interstate 24 between mile markers 38 and 62.
Interstate 840 between mile markers 66 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3632 8616 3604 8605 3603 8638 3610 8652
3606 8653 3608 8653 3609 8655 3602 8659
3601 8674 3605 8693 3600 8704 3604 8706
3605 8718 3618 8715 3621 8719 3624 8718
3625 8719 3636 8661
$$
FBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 6, 11:10 PM CST, 17 minutes earlier.
Area forecast discussion, Feb 6, 11:10 PM CST, 17 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1110 PM CST Wed Feb 6 2019 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... Very heavy rainfall due to a warm front draped across the northern part of the area, and abnormally high moisture with soundings showing PWAT values above 1 inch, have impacted the area this evening. Models show the warm front slowly moving northward tonight, and heavier rainfall should come to an end before sunrise. Before that, another 1 to 2 inches of rain, with locally higher amounts possible, can be expected for the I-40 corridor and northward. There will be a break in the rain from the early morning through early afternoon before a cold front brings another shot of rain from northwest to southeast. Amounts look to be at or less than an inch, but with heavy rain this evening, that could also pose some additional flooding concerns. Updated forecast to match up with latest CAM guidance, and temp trends overnight. Rest of the forecast is on track. && .AVIATION... 06Z TAF DISCUSSION. Shower activity is tapering off per regional radar trends, with only light scattered showers expected for the rest of the night. Conditions will gradually improve, however gusty winds will pick up through the afternoon with gusts to 30 kts possible. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Barnwell AVIATION........05
Hazardous weather outlook, Feb 6, 5:00 AM CST, 18 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 500 AM CST Wed Feb 6 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-071100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 500 AM CST Wed Feb 6 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight There is a marginal to slight risk of severe storms Wednesday and Wednesday night across most of Middle Tennessee. The best chance for severe storms is around Clarksville, Dover and Erin. The primary threat is damaging straight-line winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Rain and thunderstorms will become heavier and more widespread today and will last into Thursday evening before a strong cold frontal passage. Expected rainfall totals for this event range from less than an inch across the southern Cumberland Plateau to more than 2.5 inches around Clarksville and Land-between-the- Lakes. Some flooding is possible in these areas, especially Thursday and Thursday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is unlikely today and tonight.
In the hours before
Local storm report, Feb 6, 10:43 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1043 PM CST WED FEB 06 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM LIGHTNING 9 W GAINESBORO 36.35N 85.81W
02/06/2019 JACKSON TN SOCIAL MEDIA
REPORT OF LIGHTNING STRIKING A HOUSE IN THE GLADDICE
COMMUNITY.
&&
EVENT NUMBER OHX1900034
SCHAPERLocal storm report, Feb 6, 10:46 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1046 PM CST WED FEB 06 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM FLASH FLOOD 2 ENE COOKEVILLE 36.17N 85.48W
02/06/2019 PUTNAM TN EMERGENCY MNGR
WATER FLOWING OVER ROADWAY, IMPASSABLE.
&&
EVENT NUMBER OHX1900035
SCHAPERLocal storm report, Feb 6, 10:54 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1054 PM CST WED FEB 06 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM FLASH FLOOD WOODBINE 36.12N 86.75W
02/06/2019 DAVIDSON TN TRAINED SPOTTER
WESTBOUND I-440 BEFORE NOLENSVILLE PIKE EXIT, RIGHT TWO
LANES FLOODED.
&&
EVENT NUMBER OHX1900036
SCHAPERLocal storm report, Feb 6, 11:11 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1111 PM CST WED FEB 06 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM FLASH FLOOD 2 N BELLE MEADE 36.12N 86.85W
02/06/2019 DAVIDSON TN SOCIAL MEDIA
FLASH FLOODING NEAR THE KROGER IN BELLE MEADE ON
HARDING PIKE.
&&
EVENT NUMBER OHX1900037
SCHAPERLocal storm report, Feb 6, 11:13 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1113 PM CST WED FEB 06 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM FLASH FLOOD 1 NNE BERRY HILL 36.13N 86.76W
02/06/2019 DAVIDSON TN EMERGENCY MNGR
EM REPORTS MULTIPLE WATER RESCUES ONGOING NEAR BROWNS
CREEK.
&&
EVENT NUMBER OHX1900038
SCHAPERLocal storm report, Feb 6, 11:17 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1117 PM CST WED FEB 06 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD 1 ESE DICKSON 36.07N 87.36W
02/06/2019 DICKSON TN SOCIAL MEDIA
PHOTO AND REPORT OF A FOOT OF WATER OR MORE ON SHADY
HOLLOW RD FROM COLLEGE ST TO LUTHER RD.
&&
EVENT NUMBER OHX1900039
SCHAPERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 6:14 PM CST | Flash Flood Warning | OHX | Wilson | 2 hr |
| Feb 6, 6:37 PM CST | Flash Flood Warning | OHX | Wilson | 113 min |
| Feb 6, 6:41 PM CST | Areal Flood Advisory | OHX | Jackson, Smith, Trousdale | 3 hr |
| Feb 6, 6:53 PM CST | Areal Flood Advisory | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 3 hr |
| Feb 6, 7:03 PM CST | River Flood Warning | OHX | Davidson | 3 hr |
| Feb 6, 7:12 PM CST | Special Weather Statement | OHX | Dickson, Humphreys | 48 min |
| Feb 6, 7:14 PM CST | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys | 6 hr |
| Feb 6, 7:19 PM CST | Tornado Warning | OHX | Dickson | 26 min |
| Feb 6, 7:45 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Sumner, Williamson | 4 hr |
| Feb 6, 7:48 PM CST | Special Weather Statement | OHX | Davidson, Williamson | 42 min |
| Feb 6, 7:58 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 32 min |
| Feb 6, 8:04 PM CST | Flash Flood Warning | OHX | Davidson, Rutherford, Wilson | 3 hr |
| Feb 6, 8:18 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Robertson, Sumner | 3 hr |
| Feb 6, 8:30 PM CST | Flash Flood Warning | OHX | Putnam | 5 hr |
| Feb 6, 8:31 PM CST | Special Weather Statement | OHX | Davidson | 44 min |
| Feb 6, 8:34 PM CST | Special Weather Statement | OHX | Humphreys | 41 min |
| Feb 6, 8:54 PM CST | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Pickett, Putnam | 3 hr |
| Feb 6, 9:11 PM CST | Areal Flood Advisory | OHX | Macon, Robertson, Sumner, Trousdale | 4 hr |
| Feb 6, 9:31 PM CST | Areal Flood Advisory | OHX | Cheatham, Clay, Cumberland, Davidson, DeKalb, Dickson and 19 more | 12 hr |
| Feb 6, 9:47 PM CST | Special Weather Statement | OHX | Smith, Wilson | 28 min |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Wilson | 59 hr |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Davidson | 4 days |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Cheatham | 7 hr |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Davidson | 4 days |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Davidson | 7 hr |
| Feb 6, 10:55 PM CST | Flash Flood Warning | OHX | DeKalb, Jackson, Putnam, Smith, Wilson | 3 hr |
| Feb 7, 12:28 AM CST | River Flood Advisory | OHX | Davidson | 72 hr |
| Feb 7, 12:31 AM CST | River Flood Advisory | OHX | Hickman | 4 hr |
| Feb 7, 1:15 AM CST | River Flood Warning | OHX | Cheatham | 13 hr |
| Feb 7, 4:19 AM CST | River Flood Warning | OHX | Hickman | 21 days |
| Feb 7, 4:29 AM CST | River Flood Advisory | OHX | Cheatham | 6 hr |
| Feb 7, 4:33 AM CST | River Flood Advisory | OHX | Davidson | 55 hr |
| Feb 7, 5:39 AM CST | River Flood Advisory | OHX | Davidson | 54 hr |
| Feb 7, 6:39 AM CST | River Flood Advisory | OHX | Davidson | 53 hr |
| Feb 7, 7:56 AM CST | River Flood Advisory | OHX | Davidson | 51 hr |
| Feb 7, 9:49 AM CST | Wind Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 9 hr |
| Feb 7, 9:59 AM CST | Flash Flood Watch | OHX | Cheatham, Clay, Davidson, Dickson, Fentress, Houston and 13 more | 11 hr |
| Feb 7, 10:32 AM CST | River Flood Warning | OHX | Montgomery | 7 hr |
| Feb 7, 1:04 PM CST | River Flood Advisory | OHX | Montgomery, Robertson | 5 hr |
| Feb 7, 5:57 PM CST | River Flood Advisory | OHX | Montgomery | 60 hr |
Nearby
Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.